# SDR UIEA200800001

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 33,003 hours, 5,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE FLAP (AFT) COMPOSITE STRUCTURE HAS PUNCTURE IN IT APPROX 1 INCH IN LENGTH ABOUT 13 INCHES INBOARD OF OUTBOARD FACE OF NR 5 CANOE FAIRING.  PERMANENT REPAIR CARRIED OUT IAW SRM 57-53-01 AND XEO 57-122807.
